# SDR GTIA2017071702082

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 35,092 hours, 20,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53585162200
- Condition: Dented
- Location: Frames 82-83
- Part time: 35,092 hours, 20,838 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT FRAMES 82 - 83, STRINGERS 3 - 4R.  REPAIRED IAW SRM 53-51-11-300-010.
